# SDR 9601739866

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N775NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47785
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Switch
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, THE NOSE LANDING GEAR UNSAFE LIGHT ILLUMINATED.  PERFORMED COCKPIT OPERATING MANUAL PROCEDURE AND THE LIGHT REMAINED ILLUMINATED.  AIRCRAFT CONTINUED TO DESTINATION AND ACCOMPLISHED TOWER FLYBY AND LANDED WITHOUT INCIDENT.  REPLACED THE NOSE LANDING GEAR DOWNLOCK PROXIMITY SWITCH.  OPERATIONAL CHECK GOOD.
